MAUDE Adverse Event Report: LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL

LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL
Catalog Number CON3006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported from the sales rep on behalf of the hcp that they have a patient who developed capsular contracture with strattice lot: sp200354-085 implanted on (b)(6) 2022.They are removing and implanting a new piece.No other information was provided.Additional information was received on 18/jan/2023 that the patient underwent breast augmentation with placement of silicone gel implants.There was firmness on right breast noted on 5 months later, 7 months grade 4 capsular contracture noted.Treatment included right breast removal and replacement of silicone gel implant, 2 pieces of adm.It was noted the patient has a previous history of capsular contracture.
 
Additional Manufacturer Narrative
Capsular contracture is a documented complication associated with this type of surgical procedure with or without the use of an adm (acellular dermal matrix).Based on the internal investigation into lot: sp200354 with no remarkable findings, including (b)(4) devices distributed with no other complaints reported against the lot and no deviations or nonconformances revealed during processing with product or patient impact, the event is unlikely related to the strattice.Lot: sp200354 was terminally sterilized and met all qc release criteria.It was reported there was possibly a relationship between strattice and the event as per the surgeon.Strattice as a contributing factor to the event cannot be ruled out.

Brand Name
LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer (Section G)
LIFECELL
1 millennium way
branchburg NJ 08876
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16268910
Report Number1000306051-2023-00020
Device Sequence Number17772681
Product Code FTM
UDI-Device Identifier00818410010294
UDI-Public00818410010294
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue NumberCON3006
Device Lot NumberSP200354
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2023
Initial Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREAST IMPLANTS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown